Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Delphic semigroups

Author: David G. Kendall
Journal: Bull. Amer. Math. Soc. 73 (1967), 120-121
MathSciNet review: 0203767
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Kendall, Renewal sequences and their arithmetic, Proc. Loutraki Symposium on Probabilistic Methods in Analysis, Springer, Berlin, (to appear in 1966). MR 224175
  • 2. D. G. Kendall, Delphic semi-groups, infinitely divisible regenerative phenomena, and the arithmetic of p-functions, (in preparation).

Additional Information


American Mathematical Society